RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Matem. Mod.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matem. Mod., 2018, Volume 30, Number 2, Pages 81–98 (Mi mm3940)  

This article is cited in 1 scientific paper (total in 1 paper)

Hyperbolic quasi-gas dynamic system

B. N. Chetverushkin

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences

Abstract: The hyperbolic modification of quasi-gas dynamic system is discussed in this paper. In this case the second derivatives on time with small parameter are exist. The application of this system for high computer modeling is also demonstrated. There were discussed some problems of theoretical verification the hyperbolic quasi gas dynamic system.

Keywords: high performance computing, kinetic models, quasi-gas dynamic system, conservation laws.

Funding Agency Grant Number
Russian Foundation for Basic Research 15-01-03654_а


Full text: PDF file (534 kB)
References: PDF file   HTML file

Document Type: Article
Received: 07.02.2017

Citation: B. N. Chetverushkin, “Hyperbolic quasi-gas dynamic system”, Matem. Mod., 30:2 (2018), 81–98

Citation in format AMSBIB
\Bibitem{Che18}
\by B.~N.~Chetverushkin
\paper Hyperbolic quasi-gas dynamic system
\jour Matem. Mod.
\yr 2018
\vol 30
\issue 2
\pages 81--98
\mathnet{http://mi.mathnet.ru/mm3940}
\elib{http://elibrary.ru/item.asp?id=32497618}


Linking options:
  • http://mi.mathnet.ru/eng/mm3940
  • http://mi.mathnet.ru/eng/mm/v30/i2/p81

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. N. Chetverushkin, N. D'Ascenzo, A. V. Saveliev, V. I. Saveliev, “Kinetic model and magnetogasdynamics equations”, Comput. Math. Math. Phys., 58:5 (2018), 691–699  mathnet  crossref  crossref  isi  elib
  • Математическое моделирование
    Number of views:
    This page:142
    Full text:25
    References:13
    First page:24

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019